# SDR DALA1252200924

- Difficulty date: October 20, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 62,386 hours, 47,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 465 L4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 465, LONGERON 4R IS CRACKED. REPAIRED IAW SRM 53-02, FIG 18, SHT 1. WHICH INCLUDES ER/A 507689-14 REV 0, RIG.
